# SDR 97FDEA00849

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Panel
- Part number: 7500357
- Condition: Malfunction
- Location: Nlg Annunciator
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

97-0237 NOSE GEAR DID NOT INDICATE DOWN SAFE (GREEN LIGHT NOT ON.)  NOSE GEAR LIGHT WOULD NOT TEST.  GEAR DOOR LIGHT TRANSITIONED NORMALLY WITH EXTENSION AND RETRACTION.  RED UNSAFE NOSE LIGHT TRANSITIONED NORMALLY AS WELL.  FOUND LANDING GEAR/DOOR ANNUNCIATOR PANEL WOULD NOT TEST PROPERLY.  (NOSE GEAR DOWN AND LOCKED.)  REMOVED AND REPLACED PANEL OPS CKS GOOD ON GROUND NOSE GEAR SHOWS DOWN AND LOCKED.
